# SDR AUS20020678

- Difficulty date: June 29, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Condition: Failed
- Location: Cooling Compress
- Part time: 3,794 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(AUS) REAR AIRCONDITIONING COMPRESSOR ELECTRIC MOTOR FAULTY. THECIRCUIT BREAKER WAS POPPED AND WHEN RESET, THE MOTOR WAS SPARKING EXCESSIVELY AND EMITTING SMOKE AT THE COMMUTATOR.
